# SDR 20010122CW003

- Difficulty date: December 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N701AS
- Make and model: Lear 35LEAR
- Aircraft serial: 047
- Engine: Garrtt TFE7312B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIR BDL     LEFT GEAR INBOARD DOOR LIGHT ON WITH GEAR RETRACTED, OK WITH GEAR EXTENDED.  JACKED AC CHECKED UPLATCH MECHANISM, FROZE DOOR SWITCH, CHECKED ENGINE DRIVEN PUMPS, COULD NOT DUPLICATE, OK FOR SERVICE.
